# SDR DALA2022041902699

- Difficulty date: February 25, 2019
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 B767-300 / FUSELAGE SKIN / STA 1654, S-13AR / MULTIPLE SRM REPAIRS / DEVIATIONS - SUPPLEMENTAL INSPECTION REQUIREMENTS, CORRECTIVE ACTION: CURRENT REVISION LEVEL OF ER/A 566343-14 IS REV. A. AT OR PRIOR TO 30,000 TOTAL AIRCRAFT CYCLES AND REPETITIVELY EVERY 3,000 FLIGHT CYCLES THEREAFTER, ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. (0959547)
